Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Some sharp inequalities for martingale transforms


Author: K. P. Choi
Journal: Trans. Amer. Math. Soc. 307 (1988), 279-300
MSC: Primary 60H05; Secondary 60G42, 60G46
MathSciNet review: 936817
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two sharp inequalities for martingale transforms are proved. These results extend some earlier work of Burkholder. The inequalities are then extended to stochastic integrals and differentially subordinate martingales.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60H05, 60G42, 60G46

Retrieve articles in all journals with MSC: 60H05, 60G42, 60G46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0936817-3
PII: S 0002-9947(1988)0936817-3
Keywords: Martingale, martingale transform, nonlinear partial differential equation, differential subordination, stochastic integrals
Article copyright: © Copyright 1988 American Mathematical Society